Journal of Time Series Analysis

Cover image for Journal of Time Series Analysis

January 2001

Volume 22, Issue 1

Pages 1–126

  1. Original Article

    1. Top of page
    2. Original Article
    3. Book Review
    1. An Extension Problem For Discrete-Time Periodically Correlated Stochastic Processes (pages 1–11)

      D. Alpay, A. Chevreuil and Ph. Loubaton

      Article first published online: 21 DEC 2001 | DOI: 10.1111/1467-9892.00209

    2. Nonparametric Tests of Change-Points with Tapered Data (pages 13–43)

      Yves Rozenholc

      Article first published online: 21 DEC 2001 | DOI: 10.1111/1467-9892.00210

    3. Properties of Predictors in Overdifferenced Nearly Nonstationary Autoregression (pages 45–66)

      Ismael Sanchez and Daniel Pena

      Article first published online: 21 DEC 2001 | DOI: 10.1111/1467-9892.00211

    4. Fractional Bayesian Lag Length Inference in Multivariate Autoregressive Processes (pages 67–86)

      Mattias Villani

      Article first published online: 21 DEC 2001 | DOI: 10.1111/1467-9892.00212

    5. Autocovariance Structure of Markov Regime Switching Models and Model Selection (pages 107–124)

      Jing Zhang and Robert A. Stine

      Article first published online: 21 DEC 2001 | DOI: 10.1111/1467-9892.00214

  2. Book Review

    1. Top of page
    2. Original Article
    3. Book Review
    1. Book Review (pages 125–126)

      Article first published online: 28 JUN 2008 | DOI: 10.1111/1467-9892.00215

SEARCH

SEARCH BY CITATION